Itchy scrotum and thighs, red spots on penis head. Applied anti fungal creams. Have psoriasis. Treatment?
For nearly a year now I have had an itchy scrotum and thighs. It seemed to be where I was wearing underwear wear all the rash would occur. It seemed to happen around the time me and my wife visited Bali. And in the past 3 months I have developed little red spots on the penis head and have an itchy anus. Closer inspection of the little red lumps with only become visible when the penis is correct nearly look like tiny red veins????? I have tried ant fungal cream which doesn't seem to work and have also been a sufferer of psoriasis for 10 years or more. I tried scabies cream which seemed to ease the crazy itch of the scrotum and thighs. Everything I look up on internet tends to point to herpes but I have been with my wife for 10 Years and am a faithful husband. I had the snip about a year ago. Any ideas????
hi, go and meet your doctor ASAP, dont try anything on your own, because many skin conditions modfiy themselves due to medications and later it is difficult to make diagnosis even by experts. do not neglect skin conditions, specially on sensitive areas.
yes, it sounds like herpes, since it is there for long time anti viral may not be useful, but cover of oral antibiotic may be requird to prevent secondary infections.
this need not come only after unfaithfulness, but can also come just like that.
It may either be due to seborrheic dermatitis or an irritation due to remains of detergents in the clothes or due to sweat. A cream containing steroids and antihistamine tablets will help you. Consult your dermatologist. He will help you in this regards. Dr. S.Murugan
Hi there. Thank you for question. This is almost certainly a fungal rash and you need to treat it more aggressively. Get a good anti-fungal cream from your Pharmacist and apply lightly after showering. Do not use soap over the rash and pat dry gently before applying your cream. In addition to this you will need to take an oral anti-fungal medicine. Again your doctor or Pharmacist will advise but something like Miconazole might do nicely. You will need to take this for at least 6 weeks or longer until the rash has completely disappeared. Finally, for the itch an antihistamine will be very useful. Good luck.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]